| Model Number |
18888-001 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
It was reported that during a patient transport the device "stopped" while in use.There was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for further evaluation; however, the event trace (device logs) were evaluated by technical support with the initial reporter.During the review, there were no hardware related alarms found during the reported operation period.Additional information has not been provided; therefore, we are unable to confirm the reported event or potential root cause.